# SDR CA050324011

- Difficulty date: March 20, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft serial: 1057
- Aircraft time: 496 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 80155104901
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CABIN LOWER DOOR'S CABLE ASSEMBLIES WERE FOUND WORN AND THEY WERE REPLACED.
